# SDR LR7A05173

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bracket
- Part number: 338941R
- Condition: Cracked
- Location: Fs 93
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HSP32302, FOUND RT FWD MLG DOOR BRACKET CRACKED 1/4 INCH FROM OUTER LOWER CORNER RADIUS, FS 93 WL160 RBL 20.  REPLACED DOOR BRACKET IAW SMP583 FIG 51-70, NR 0250.
